Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant and advised to take pregron,folgel and alnagest injection. Experiencing rise in temperature after taking medicine. Is this normal?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2002
Answered : 673 Questions
Hi My wife is 30 yrs old & she recently confirmed with 5 week of pregnancy.On 29th Oct we have visited a gynecologist & she advised tab.pregron,folgel and injection alnagest 200 mg.After taking injection,we are experiecing rise in body tempreture and feeling chill.Please advise me is it normal in this stage or any problem is there.
Posted Wed, 20 Nov 2013 in Pregnancy
Answered by Dr. Dattaprasad 32 minutes later
Brief Answer: Rise in body temperature is normal. Detailed Answer: Hi, Welcome to XXXXXXX Rise in the body temperature uptown 0.5 to 1*F is normal with the injection she is receiving. Also pregnancy itself will raise body temperature by upto 1*F. So no need to worry unless body temperature is more than 101*F. The injection will rarely cause chills. If she has no redness & induration (lump) at the injection site, you need not worry. You can measure body temperature with thermometer & if it's less than 101*F & if she has no other symptom like cold, cough or urinary problem you can consider the rise in body temperature & chills as normal symptoms & disregard it. Hope this helps you. Let me know if you have other concerns. Regards.
Above answer was peer-reviewed by
Follow-up: Pregnant and advised to take pregron,folgel and alnagest injection. Experiencing rise in temperature after taking medicine. Is this normal? 2 hours later
Thank you for your information.Sir I want to know that,why this injection has given & some pain is there.Is it safe for travelling.
Answered by Dr. Dattaprasad 7 hours later
Brief Answer: Injection supports pregnancy. Detailed Answer: Hi, Welcome back. The injection is given to support pregnancy & prevent abortion. If there is no previous history of abortions or infertility treatment, she can travel. Just avoid jerks during travel (avoid traveling by rough roads). You just mentioned about pain. If pain is in lower abdomen, please avoid travel. If pain is at injection site, there is no contraindication for travel. Your obstetrician will be best guide, as she knows her previous history & she has examined her personally. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor